Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-0192

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

Borsuk-Ulam type theorems on product spaces. 1

Autorzy Dzedzej, Z.  Idzik, A.  Izydorek, M. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The ideal-valued G-index theory is used to prove Borsuk-Ulam and Bourgin-Yang type theorems on the product of spheres. A generalization of a theorem of Zhong is given.
Słowa kluczowe
PL G-przestrzeń   G-wskaźnik   topologia algebraiczna   twierdzenie Borsuka-Ulama  
EN Borsuk-Ulam theorem   free G-space   G-index  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 4
Strony 379--386
Opis fizyczny Bibliogr. 7 poz.,
Twórcy
autor Dzedzej, Z.
autor Idzik, A.
autor Izydorek, M.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-0192
Identyfikatory